MathSciNet Relay Station
MathSciNet bibliographic data
MR1358935 28A20 (26B05)
Laczkovich, M.; Miller, Arnold W. Measurability of functions with approximately continuous vertical sections and measurable horizontal sections. Colloq. Math. 69 (1995), no. 2, 299–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement